Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pink vaginal discharge before period, painful, have infertility. What is going on?

Hi, for the past few months I have noticed that about a week before my period starts I have a clearish to barely visible pink vaginal discharge , enough to fill a pantyliner. Im 31 yrs old, experiencing infertility and not on any tx right now. I typically have very painful periods the 1st day of my period. and have odd cramping about a week before my period only when lying down. what is going on?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ma'am and welcome.

The presence of a pinkish or brownish discharge at the beginning or end of a period is considered perfectly normal and nothing to worry about.

As gor the painful periods, it is best to visit a doctor for the same who should rule out conditions for such a presentation and should also be able to relieve you of the presentation.

Hope this helps.

Best wishes.
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor